File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Milnor classes via invariants of singular subschemes.

TitleOn Milnor classes via invariants of singular subschemes.
Authors
Issue Date2014
PublisherWorldwide Center of Mathematics, LLC.
Citation
Journal of Singularities, 2014, v. 8, p. 1-10 How to Cite?
AbstractWe derive a formula for the Milnor class of certain scheme-theoretic global complete intersections (with arbitrary singularities) in a smooth variety in terms of the Segre class of its singular scheme. In codimension one the formula recovers a formula of Aluffi for the Milnor class of a hypersurface.
Persistent Identifierhttp://hdl.handle.net/10722/199124

 

DC FieldValueLanguage
dc.contributor.authorFullwood Jr, JAen_US
dc.date.accessioned2014-07-22T01:03:54Z-
dc.date.available2014-07-22T01:03:54Z-
dc.date.issued2014en_US
dc.identifier.citationJournal of Singularities, 2014, v. 8, p. 1-10en_US
dc.identifier.urihttp://hdl.handle.net/10722/199124-
dc.description.abstractWe derive a formula for the Milnor class of certain scheme-theoretic global complete intersections (with arbitrary singularities) in a smooth variety in terms of the Segre class of its singular scheme. In codimension one the formula recovers a formula of Aluffi for the Milnor class of a hypersurface.en_US
dc.languageengen_US
dc.publisherWorldwide Center of Mathematics, LLC.en_US
dc.relation.ispartofJournal of Singularitiesen_US
dc.titleOn Milnor classes via invariants of singular subschemes.en_US
dc.typeArticleen_US
dc.identifier.emailFullwood Jr, JA: fullwood@hku.hken_US
dc.description.naturelink_to_OA_fulltext-
dc.identifier.doi10.5427/jsing.2014.8aen_US
dc.identifier.hkuros231704en_US
dc.identifier.volume8en_US
dc.identifier.spage1en_US
dc.identifier.epage10en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats